# SDR HALA2009082400380

- Difficulty date: August 24, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 29,240 hours, 5,568 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB - LT ENGINE OIL FILTER LIGHT CAME ON AFTER START.  REMOVED AND REPLACED LT ENGINE OIL FILTER IAW AMM 79-21-05 / RAN NR 1 ENG NO MSG'S LEAK CKECK GOOD . OK FOR SERVICE.
